Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 36 (Search time: 0.004 seconds).
Item hits:
Issue DateTitle
2013-Feb

Advances in Mathematics, vol. 234, page. 453 - 487, 2013-02

Choi, YS; Hajek, P; Lee, HJ

2012-Jun

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 390, no. 2, page. 549 - 555, 2012-06

Choi, YS; Kim, SK

2010-Dec

ISRAEL JOURNAL OF MATHEMATICS, vol. 180, no. 1, page. 93 - 118, 2010-12

Choi, YS; Lee, HJ; Song, HG

2011-Sep

ADVANCES IN MATHEMATICS, vol. 228, no. 1, page. 617 - 628, 2011-09

Aron, RM; Choi, YS; Garcia, D; Maestre, M

2004-Jan

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol. 35, no. 1, page. 37 - 41, 2004-01

Choi, YS; Kim, SG

2004-Jan

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 295, no. 1, page. 80 - 96, 2004-01

Choi, YS; Garcia, D; Kim, SG; Maestre, M

2011-Sep

JOURNAL OF FUNCTIONAL ANALYSIS, vol. 261, no. 6, page. 1446 - 1456, 2011-09

Choi, YS; Kim, SK

2001-Jan

QUARTERLY JOURNAL OF MATHEMATICS, vol. 52, page. 1 - 12, 2001-01

Choi, YS; Kim, SG; Melendez, Y; Tonge, A

2001-Jan

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, vol. 70, page. 387 - 400, 2001-01

Aron, R; Boyd, C; Choi, YS

2010-Feb

PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, vol. 46, no. 1, page. 171 - 182, 2010-02

Choi, YS; Lee, HJ; Song, HG

1 2 3 4 next

Browse